Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: The cycloid and Jean Bernoulli


Author: Gerald L. Alexanderson
Journal: Bull. Amer. Math. Soc. 48 (2011), 525-530
DOI: https://doi.org/10.1090/S0273-0979-2011-01353-2
Published electronically: June 28, 2011
MathSciNet review: 2823022
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, 500 El Camino Real, Santa Clara, California 95053-0290
Email: galexand@math.scu.edu

DOI: https://doi.org/10.1090/S0273-0979-2011-01353-2
Published electronically: June 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society